# SDR 08FDEA03355

- Difficulty date: August 9, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 77,551 hours, 32,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WHEN SPEED BRAKE DEPLOYED RIGHT MAIN GEAR UNSAFE LT, RED LT DISPLAYED.  RED SHOWING ON SD TOO.  NO ABNORMAL YAW FELT.  GEAR EXT NORMAL ALL GREEN.  SWUNG GEAR.  FOUND WING DOOR NOT FAIRED (DN .25").  ADJ WING DOOR TO FAIRED.  REF MM 32-14-01-2.  CHECKED GEAR DOOR GAPS.  GAPS OK.  CHECKED HOOK AND ROLLER CLEARANCE.  CLEARANCE OK.  FOUND PROX SENSOR GAP AT .230 INCH RESHIMMED TO .180 INCH.  SWUNG GEAR ALL IND AND CLEARANCES OK MD10 MM 32-34-03-2.
